# SDR SWIA200414190

- Difficulty date: November 18, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft time: 25,725 hours, 21,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT FRAME IS CRACKED; FS 640.00 STR 9L, ITEM FOUND AT C-CHECK INSPECTION.   REPAIRED IAW CRJ REO 601R-53-61-557 REV "NC"
